# SDR UPS05845545

- Difficulty date: August 29, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON AFT 980 BULKHEAD LT WW OB CORNER ABOVE LONG 24 LT.     REMOVED CORROSION, FABRICATED, AND INSTALLED SHIM IAW SAA SK 801-80457 2.
